Doctor insights on:
Vivelle Patch Ivf
7.5 wk preg after frzn IVF trnsfr. I wear 2 vivelle (estradiol) dots I change every 2 days. Went 10 hrs before realizing I didn't put new patches on. Am I ok?
Estrogen patch: Dont worry, you are likely fine.Get a more detailed answer ›
In vitro fertilization is an assisted reproductive technology. Ivf is a procedure used to treat fertility problems and assist with the conception of a child. During ivf mature eggs are retrieved from the ovaries and fertilized by sperm in a lab. A few days later, the fertilized egg (embryo) or eggs are implanted into the uterus. One cycle of in vitro fertilization ...Read more
I'm 11.5 week pregnant from ivf I just realized I was supposed to stop Vivelle (estradiol) patch 20days ago is the baby safe? Is the damage already done?
Very: Estradiol patches are very effective at delivering the necessary drug for building up the uterine lining to receive an embryo. ...Read more
Not sure: The small aptch has same medication, easy to use and not visible. ...Read more
Forgot to remove Vivelle (estradiol) dot patch until10 hrs later. Had 2 patches on for 10 hrs. On 0.0375 mg 2 X a week. Will that cause problems. my age is 61 yrs
Age 61: Please don't worry about having missed Vivelle (estradiol) patch on a day or so but don't let it go overboard. ...Read more
I am 3 days post et with IVF and taking 1.5 ccprogesterone injections daily with estrogen patches (2) every 48 hrs. E2: 875 and p4:71. Are these good?
Typical estrogen S.E: If you read the package insert most drug companies list a large number of possible side effects. The most likely side effects can be related to the patch material itself including skin irritation, but other systemic effects include headache, nausea, mild increased risk of blood clot just to name a few. ...Read moreSee 1 more doctor answer
Possible: You may quit using vivelle (estradiol) dot patches cold turkey; however, a better approach would be to discuss with the doctor, who prescribed you the patch, why you are not comfortable with it any more and what alternatives possibly exist. ...Read more
Yes: If still symptomatic without them, continueGet a more detailed answer ›
Hormones & Headache: Migraine patients seem to suseptable to fluctuations in estrogen, especialy with a dramatic drop. If your hormone replacement or bc is a higher dose, then there will be a more dramatic drop on the "off" days. This often leads to headaches. Talk to your gynocologist about using a more steady dose of estrogen hormone. ...Read moreSee 1 more doctor answer
Is there a quality difference between vivelle (estradiol) brand estrogen patches and generic ones, e.G., estradot 17b?
Yes.: There might be no difference in the chemical component (estradiol), however, vivelle dot provides a better matrix for a more dependable and reliable delivery of the medication. That in turn will lead to better absorption and more efficacy ...Read more
Difficult question: You will hear negative reports on any type of estrogen. Vivelle is a top choice. It is bioidentical estradiol. It is trans dermal so all the negative aspects of oral estrogen are avoided. It comes in several strengths so the dosage can be tailored to the patient. Bad? Sticky residue left on abdomen and occasional allergic reaction to the glue. Both worth it given the alternatives. ...Read moreSee 1 more doctor answer
I had a hysterectomy 2 yrs ago and have gone on the vivelle (estradiol) dot patch. My hair has thinned considerably. What do I need to do? Worried...
Yes you should be concerned but you must discuss this with your Gynecologist. The Gynecologist will take careful information from you, examiner you clearly and make decisions for your ongoing health.
You may need to see a different specialist to care for your hair loss.
Please keep me informed. ...Read more
I am on the vivelle (estradiol) patch .025 and my doctor just upped my dose to .050. My question is can I wear 2 of the .025 patches at the same time?
Yes: If you are wanting to use up patches you already have, then you can do it. It's more expensive that way, so as soon as you see them up, start the higher dose patch. ...Read more
I have started estrogen patches today 9 days after an egg retrieval and 6 days after a egg transfer IVF I am experiencing spotting is this a normal si?
Yes: It is not uncommon for a patient to have spotting when straying hormonal treatment. Usually this will resolve with time. If you are cramping and spotting then something else could be occurring. Please see your doctor. ...Read more
I am on my second patch of vivelle (estradiol) dot 0.0375 and i feel slightly less brain fog but i still get small flashes. Should i go up to 0.5?
Probably not: Eliminating all hot flashes is quite often impossible no matter how high you go on the dose. Aiming for 80-90% resolution is good. Using only the dose of estrogen that you need reduces side effects and is the correct use of this medication. Many women's hot flashes/sweats diminish greatly after 4-5 years. Hope you have this experience! ...Read more